# SDR CA131007002

- Difficulty date: September 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE WITH NO PATIENTS ON BOARD, THE ENGINE NR 1 CHIP LIGHT ILLUMINATED AND AN UNUSUAL NOISE WAS HEARD.  THE PILOT REDUCED POWER, THE NOISE GOT WORSE, THE PILOT ELECTED TO SHUTDOWN & SECURE THE ENGINE.  THE FLIGHT WAS DIVERTED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.
